# SDR 2WAA20150801001

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 52,275 hours, 35,266 cycles
- Engine: Pwa JT8D219
- Engine time: 75,288 hours, 41,085 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 709818
- Condition: Bird Ingestion
- Location: Left
- Part time: 75,288 hours, 41,085 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: E

## Discrepancy

BIRD STRIKE, NORMAL INDICATIONS. DURING CRUISE LEFT ENGINE FLUCTUATIONS.  PRECAUTIONARY SHUTDOWN.  REMOVED NR 1 ENG SN 709818 IAW WAA TC 71-900-01-01.  INSTALLED NR 1 ENG SN 717360 IAW WAA TC 71-900-01-01.  LEAK CHECK GOOD PENDING OPERATIONS CHECK.  TRIM & RUN ENG NR 1 SN 717360 TO ACCOMPLISH ITEM NR 1 LOG PAGE 9832.  PERFORMED ENG NR 1 SN 717360 ADJUSTMENT IAW TC 71-900-02-01 & FORM GMM 9900.
